MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H7493933515060
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a collar detachment occurred.The 96% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 6f guidezilla guide extension catheter was selected for use.During the procedure while the device was inside the patient, it was noted that the connection port was fractured.The procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6) hospital.E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a collar detachment occurred.The 96% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 6f guidezilla guide extension catheter was selected for use.During the procedure while the device was inside the patient, it was noted that the connection port was fractured.The procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.It was further reported that device was removed from the patient normally.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6) hospital.E1 initial reporter phone: (b)(6).Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned the conclusion code of adverse event related to procedure following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event, and batch record review concluded that no manufacturing deviations were identified during the manufacturing process, the issue could be related to an excessive force applied to the device during procedure, as well as operational factors such as handling/technique, causing the reported event.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24458937
Report Number2124215-2026-10827
Device Sequence Number15954430
Product Code DQY
UDI-Device Identifier08714729939450
UDI-Public(01)08714729939450(17)270729(10)37076068
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515060
Device Catalogue NumberH7493933515060
Device Lot Number0037076068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/01/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight49 KG